# SDR HALA2012052700147

- Difficulty date: May 27, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 76,712 hours, 32,472 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: No Indication
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: V
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

LEFT PACK OFF LIGHT & LT PACK OFF EICAS MESSAGE NEVER ILLUMINATED WHEN PACK SELECTOR IN OFF POSITION.  PERFORMED BITE CHECK ON LT PACK CONTROLLER NO FAULTS NOTED. TRIED TO DUPLICATE PROBLEM NUMEROUS TIMES.  OPS CHECKED OK IAW AMM21-51-00-705-001.
